| Catalog Number |
26060 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drill did not fit into the contra-angle.
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Additional Manufacturer Narrative
Correcting udi # from (b)(4).Correcting catalog # from 26061 to 26060.Correcting lot # from 534622 to unk.This is a follow up report for this corrected information.